# SDR FDEA200906091981

- Difficulty date: June 9, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N6061120
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL RBL 8.0 MLG DOOR SEAL RETAINER SUPPORT AT STA 1100 CORRODED.  FOUND CORRODED BEYOND SRM ALLOWABLE DAMAGE LIMITS. DOOR RETAINER REMOVED AND REPLACED IAW AMM 20-11-00 REV.4.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
